Skip to main content

Quantisation Spaces of Cluster Algebras

Gellert, Florian, Lampe, Philipp (2018) Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal, 60 (2). pp. 273-284. ISSN 0017-0895. (doi:10.1017/S0017089517000076) (KAR id:67638)

PDF Author's Accepted Manuscript
Language: English
Download (190kB) Preview
[img]
Preview
Official URL
https://dx.doi.org/10.1017/S0017089517000076

Abstract

The article concerns the existence and uniqueness of quantisations of cluster algebras. We prove that cluster algebras with an initial exchange matrix of full rank admit a quanti- sation in the sense of Berenstein-Zelevinsky and give an explicit generating set to construct all quantisations.

Item Type: Article
DOI/Identification number: 10.1017/S0017089517000076
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Philipp Lampe
Date Deposited: 16 Jul 2018 16:23 UTC
Last Modified: 14 Jan 2020 09:21 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/67638 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year